Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 85349, 13 pages

Bifurcations of planar sliding homoclinics

1Department of Automatics and Biomechanics, Technical University of Lodz, 1/15 Stefanowski Street, Lodz 90-924, Poland
2Department of Mathematical Analysis and Numerical Mathematics, Comenius University, Mlynská dolina, Bratislava 842 48, Slovakia

Received 31 August 2005; Accepted 11 September 2005

Copyright © 2006 Jan Awrejcewicz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Awrejcewicz, M. Fečkan, and P. Olejnik, “On continuous approximation of discontinuous systems,” Nonlinear Analysis, vol. 62, no. 7, pp. 1317–1331, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Awrejcewicz and P. Olejnik, “Stick-slip dynamics of a two-degree-of-freedom system,” International Journal of Bifurcation and Chaos, vol. 13, no. 4, pp. 843–861, 2003. View at Google Scholar
  3. J. Awrejcewicz, P. Olejnik, and M. Fečkan, “Sliding solution of a simple two degrees-of-freedom dynamical system with friction,” in Proceedings of 5th EUROMECH Nonlinear Dynamics Conference, pp. 277–282, Eindhoven, 2005.
  4. F. Battelli and C. Lazzari, “Exponential dichotomies, heteroclinic orbits, and Mel'nikov functions,” Journal of Differential Equations, vol. 86, no. 2, pp. 342–366, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Deimling, Multivalued Differential Equations, vol. 1 of de Gruyter Series in Nonlinear Analysis and Applications, Walter de Gruyter, Berlin, 1992. View at Zentralblatt MATH · View at MathSciNet
  6. R. I. Leine, D. H. Van Campen, and B. L. Van de Vrande, “Bifurcations in nonlinear discontinuous systems,” Nonlinear Dynamics, vol. 23, no. 2, pp. 105–164, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. K. Zou and T. Küpper, “Melnikov method and detection of chaos for non-smooth systems,” preprint, 2004.